RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 46(88), Number 3, Pages 315–342 (Mi msb4998)  

Analytic solution of the Goursat problem for a system of partial differential equations

V. P. Mikhailov


Full text: PDF file (2118 kB)

Bibliographic databases:

Document Type: Article
Received: 22.04.1957

Citation: V. P. Mikhailov, “Analytic solution of the Goursat problem for a system of partial differential equations”, Mat. Sb. (N.S.), 46(88):3 (1958), 315–342

Citation in format AMSBIB
\Bibitem{Mik58}
\by V.~P.~Mikhailov
\paper Analytic solution of the Goursat problem for a~system of partial differential equations
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 46(88)
\issue 3
\pages 315--342
\mathnet{http://mi.mathnet.ru/msb4998}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=101379}
\zmath{https://zbmath.org/?q=an:0111.29009}


Linking options:
  • http://mi.mathnet.ru/eng/msb4998
  • http://mi.mathnet.ru/eng/msb/v88/i3/p315

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:274
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019